Alert archive / Missouri / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 138, NWS St. Louis, MO
NWS St. Louis, MO issued this severe thunderstorm warning at Jun 15, 2009, 11:25 AM CDT for Crawford County, Iron County, Washington County, Missouri. It was in force for 50 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 15, 2009, 11:25 AM CDT (16:25 UTC)
- Expired
- Jun 15, 2009, 12:15 PM CDT
- In force
- 50 min
- Issued by
- NWS St. Louis, MO
- Area
- Storm-based polygon
Counties Crawford County, MO, Iron County, MO, Washington County, MO
The radar
The St Louis radar (KLSX), 117 km from the middle of the area, began a volume at 16:25 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Jun 15, 10:34 AM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 12:00Z, 4.4 hours before the alert went out and 250 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 2332 J/kg
- Mixed-layer CIN
- -25 J/kg
- Mixed-layer LCL
- 647 m above ground
- 0-6 km bulk shear
- 39 kt
- 0-1 km storm-relative helicity
- 246 m²/s²
- 0-3 km storm-relative helicity
- 281 m²/s²
- Significant tornado parameter
- 2.8
- Supercell composite
- 18.5
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KLSX 151625
SVRLSX
MOC055-093-221-151715-
/O.NEW.KLSX.SV.W.0138.090615T1625Z-090615T1715Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE ST LOUIS MO
1125 AM CDT MON JUN 15 2009
THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
SOUTHEASTERN CRAWFORD COUNTY IN EAST CENTRAL MISSOURI...
IRON COUNTY IN SOUTHEAST MISSOURI...
SOUTHWESTERN WASHINGTON COUNTY IN EAST CENTRAL MISSOURI...
* UNTIL 1215 PM CDT
* AT 1124 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING PING PONG BALL SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED 5 MILES SOUTH OF CHERRYVILLE...OR 14 MILES SOUTH OF
STEELVILLE...AND MOVING EAST AT 25 MPH.
* LOCATIONS IMPACTED INCLUDE...
VIBURNUM...COURTOIS...BIXBY...DAVISVILLE AND DILLARD.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3769 9117 3770 9132 3778 9132 3778 9139
3788 9120 3779 9087 3760 9095 3759 9116
TIME...MOT...LOC 1625Z 288DEG 22KT 3777 9128
$$
GLASS3 follow-up statements
000
WWUS53 KLSX 151649
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1149 AM CDT MON JUN 15 2009
MOC055-151659-
/O.CAN.KLSX.SV.W.0138.000000T0000Z-090615T1715Z/
CRAWFORD MO-
1149 AM CDT MON JUN 15 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN CRAWFORD COUNTY
IS CANCELLED...
LAT...LON 3759 9116 3774 9116 3774 9111 3786 9110
3779 9087 3760 9095 3760 9103 3759 9106
TIME...MOT...LOC 1649Z 288DEG 22KT 3773 9111
$$
MOC093-221-151715-
/O.CON.KLSX.SV.W.0138.000000T0000Z-090615T1715Z/
IRON MO-WASHINGTON MO-
1149 AM CDT MON JUN 15 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR SOUTHWESTERN WASHINGTON AND IRON COUNTIES...
AT 1148 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED
NEAR VIBURNUM...OR 21 MILES SOUTHEAST OF STEELVILLE...MOVING EAST AT
25 MPH.
LOCATIONS IMPACTED INCLUDE...
BIXBY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3759 9116 3774 9116 3774 9111 3786 9110
3779 9087 3760 9095 3760 9103 3759 9106
TIME...MOT...LOC 1649Z 288DEG 22KT 3773 9111
$$
GLASS000
WWUS53 KLSX 151701
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1201 PM CDT MON JUN 15 2009
MOC221-151711-
/O.CAN.KLSX.SV.W.0138.000000T0000Z-090615T1715Z/
WASHINGTON MO-
1201 PM CDT MON JUN 15 2009
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN WASHINGTON COUNTY
IS CANCELLED...
LAT...LON 3759 9116 3770 9116 3774 9115 3773 9090
3760 9095 3760 9103 3760 9104 3759 9110
TIME...MOT...LOC 1701Z 288DEG 22KT 3771 9102
$$
MOC093-151715-
/O.CON.KLSX.SV.W.0138.000000T0000Z-090615T1715Z/
IRON MO-
1201 PM CDT MON JUN 15 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1215 PM CDT
FOR IRON COUNTY...
AT NOON CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF PRODUCING
QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS
STORM WAS LOCATED NEAR BIXBY...OR 21 MILES SOUTHWEST OF POTOSI...
MOVING EAST AT 25 MPH.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF NORTHERN IRON COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MPH...
DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR YOUR
PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR HOME
OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE INTO
AREAS WHERE WATER COVERS THE ROAD.
&&
LAT...LON 3759 9116 3770 9116 3774 9115 3773 9090
3760 9095 3760 9103 3760 9104 3759 9110
TIME...MOT...LOC 1701Z 288DEG 22KT 3771 9102
$$
GLASS000
WWUS53 KLSX 151717
SVSLSX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE ST LOUIS MO
1217 PM CDT MON JUN 15 2009
MOC093-151728-
/O.EXP.KLSX.SV.W.0138.000000T0000Z-090615T1715Z/
IRON MO-
1217 PM CDT MON JUN 15 2009
...THE SEVERE THUNDERSTORM WARNING FOR IRON COUNTY HAS EXPIRED...
THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED AND NO LONGER
APPEARED TO BE SEVERE.
ADDITIONAL STRONG THUNDERSTORMS ARE STILL POSSIBLE...AND A SEVERE
THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 600 PM.
LAT...LON 3759 9116 3770 9116 3774 9115 3773 9090
3760 9095 3760 9103 3760 9104 3759 9110
TIME...MOT...LOC 1701Z 288DEG 22KT 3771 9102
$$
GLASSWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS St. Louis, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 15, 6:29 AM CDT, 4 hours 56 minutes earlier.
Area forecast discussion, Jun 15, 6:29 AM CDT, 4 hours 56 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION NATIONAL WEATHER SERVICE ST LOUIS MO 629 AM CDT MON JUN 15 2009 .DISCUSSION... /440 AM CDT MON JUN 15 2009/ THE MAIN WX STORY THE NEXT COUPLE OF DAYS WILL BE THE SEVERAL ROUNDS OF TSRA...WITH THE POTENTIAL NOT ONLY FOR SEVERE BUT ALSO FOR HEAVY RAINFALL AND POSSIBLE FLASH FLOODING. ONCE THIS PASSES BY MID WEEK...THEN LOOK FOR SUMMERTIME HEAT AND HUMIDITY TO ENTER OUR REGION EVEN IF FOR A RELATIVELY BRIEF PERIOD. CLASSIC SETUP FOR HEAVY RAINFALL WITH AN UNDERLYING THEME ALSO FOR SEVERE WX POTENTIAL NOW IN PLACE ACROSS THE MID MS VALLEY WITH A STALLED OUT SFC FRONTAL BOUNDARY ATTM EXPECTED TO SLOWLY DRIFT NEWD AS A WRMFNT LATER TONIGHT AND INTO TUESDAY. A SERIES OF UPPER LEVEL DISTURBANCES WILL INTERACT WITH THE VERY MOIST AND UNSTABLE AIR ALOFT NEAR THE FRONT AND CREATE PRIMARILY TWO MAIN EPISODES FOR TSRA. THE FIRST IS NOW ONGOING AND WILL CONTINUE THRU AT LEAST EARLY THIS AFTERNOON WITH LINGERING SCT CONVECTION CONTINUING INTO THE EARLY EVENING HOURS. AFTER A BRIEF RESPITE FROM THE WX...LOOK FOR ROUND TWO TO FIRE UP BY LATE EVENING EITHER OVER CNTRL AND WRN MO AND THEN QUICKLY SPREAD TO MUCH OF THE REST OF THE FA OVERNIGHT TONIGHT. THIS WILL THEN CONTINUE THRU AT LEAST TUESDAY MORNING... BECOMING MORE SCT IN COVERAGE HEADING INTO TUESDAY AFTN/EVENING. HEAVY RAINFALL POTENTIAL IS MAIN CONCERN WITH THIS SETUP...AND AFTER SOME CONSIDERATION HAVE DECIDED TO HOLD OFF ON ANY FFA THIS PACKAGE. CURRENTLY FEEL THAT WITH MODERATELY HI FFG VALUES OVER MUCH OF THE FFA THAT THIS EPISODE TODAY WILL INSTEAD BE A /TABLE SETTER/ FOR A POTENTIALLY MORE WIDESPREAD FLASH FLOOD EVENT LATER TONIGHT AND TUESDAY MORNING WITH ROUND TWO. GIVEN THE COMPLEXITIES INVOLVED IN TRYING TO NAIL DOWN SPECIFICS WITH MCS EVENTS...WILL DEFER TO THE DAY SHIFT FOR A POSSIBLE FFA ISSUANCE AFTER WE GET A BETTER HANDLE ON NOT ONLY WHAT FALLS TODAY BUT WHERE ROUND TWO WILL GET GOING TONIGHT. ONCE WE GET THE RAIN ALL OUT OF HERE...THE HEAT WILL THEN BUILD AS H500 RIDGE GETS ITS OPPORTUNITY TO BUILD IN AS NRN CONUS TROF PUSHES OFF TO THE E. BY THURSDAY...A PRETTY GOOD SETUP FOR VERY WARM TEMPS WITH SWLY SFC WINDS IN THE WAKE OF THE WRMFNT PUSHING N...A STRONG MID LEVEL CAP WHERE H700 TEMPS ARE AROUND +13C WHICH SHOULD EFFECTIVELY PREVENT MUCH IN THE WAY OF ANY PCPN...AND DRY RH VALUES THRU THE COLUMN. H850 TEMPS WILL BE AROUND +23 TO +24C BY THURSDAY AFTERNOON...AND THIS ALL POINTS TO WIDESPREAD MAX TEMPS IN THE MID 90S WITH STL CITY FLIRTING WITH UPPER 90S. COMBINED WITH THE HUMIDITY...HEAT INDICES LIKELY WILL EXCEED 100F FOR THE FIRST TIME THIS YEAR AND PERHAPS 105F IN STL CITY. STAY TUNED. TES && .AVIATION... /611 AM CDT MON JUN 15 2009/ FOR THE 12Z TAFS...SHRA/TSRA SPREAD ACROSS MUCH OF MO THIS MORNING WILL CONTINUE TO AFFECT THE TAF SITES FOR MUCH THE MORNING. THESE TSRA ARE EXPECTED TO MOVE SE BY THE AFTERNOON HOURS. THE LATE AFTERNOON AND EVENING HOURS SHOULD BE DRY WITH ANOTHER ROUND OF TSRA MOVING INTO THE REGION AFTER MIDNIGHT TONIGHT. FORECAST SOUNDINGS WOULD SUGGEST LOW MVFR TO IFR CIGS POSSIBLE AT COU...STL AND SUS AHEAD OF TSRA. HAVE ONLY SCT MENTIONED ATTM DUE TO UNCERTAINTIES. TILLY && .LSX WATCHES/WARNINGS/ADVISORIES... MO...NONE. IL...NONE. && WFO LSX
Hazardous weather outlook, Jun 15, 4:00 AM CDT, 7 hours 25 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE ST LOUIS MO 400 AM CDT MON JUN 15 2009 ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027- 034>036-041-042-047>052-059>065-072>075-084-085-099-161200- GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL- MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL- CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX-LEWIS- SHELBY-MARION-MONROE-RALLS-PIKE-BOONE-AUDRAIN-MONITEAU-COLE-OSAGE- CALLAWAY-MONTGOMERY-LINCOLN-GASCONADE-WARREN-ST. CHARLES-FRANKLIN- ST. LOUIS-ST. LOUIS CITY-JEFFERSON-CRAWFORD-WASHINGTON- ST. FRANCOIS-STE. GENEVIEVE-IRON-MADISON-REYNOLDS- 400 AM CDT MON JUN 15 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS. .DAY ONE...TODAY AND TONIGHT SEVERAL ROUNDS OF THUNDERSTORMS ARE EXPECTED...PRIMARILY THROUGH EARLY THIS AFTERNOON AND AGAIN FROM LATE THIS EVENING THROUGH LATE TONIGHT. STRONG TO SEVERE STORMS ARE POSSIBLE WITH THE POTENTIAL FOR LARGE HAIL AND DAMAGING WINDS. IN ADDITION...LOCALLY HEAVY RAINFALL WHICH COULD LEAD TO FLASH FLOODING WILL BE A CONCERN. SEE THE HYDROLOGIC OUTLOOK PRODUCT FOR SPECIFIC DETAILS. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY ANOTHER ROUND OF THUNDERSTORMS IS EXPECTED ON TUESDAY. STRONG TO SEVERE STORMS ARE POSSIBLE WITH THE POTENTIAL FOR LARGE HAIL AND DAMAGING WINDS. IN ADDITION...LOCALLY HEAVY RAINFALL WHICH COULD LEAD TO FLASH FLOODING WILL BE A CONCERN AS 2 TO LOCALLY 4 INCHES OF RAINFALL APPEAR LIKELY ACROSS THE AREA DURING THIS PERIOD. SEE THE HYDROLOGIC OUTLOOK PRODUCT FOR SPECIFIC DETAILS. THUNDERSTORMS WILL AGAIN BE POSSIBLE ON FRIDAY. ADDITIONALLY...HEAT INDEX READINGS BETWEEN 100 AND 105 DEGREES WILL BE POSSIBLE ON THURSDAY AFTERNOON. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS POSSIBLE MAINLY FOR PORTIONS OF CENTRAL AND SOUTHEASTERN MISSOURI AS WELL AS THE ST. LOUIS METRO AREA. && FOR A GRAPHICAL VERSION OF THIS INFORMATION SEE OUR WEBPAGE AT (LOWERCASE)... HTTP://WWW.WEATHER.GOV/LSX/?N=HWO1 TES
In the hours before
Local storm report, Jun 15, 10:47 AM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1047 AM CDT MON JUN 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1000 AM FLASH FLOOD ST. PETERS 38.78N 90.61W
06/15/2009 ST. CHARLES MO NWS EMPLOYEE
FLOODING WITH ROADS CLOSED AROUND WOODLANDS PARK
&&
EVENT NUMBER LSX0902366
FGLASSLocal storm report, Jun 15, 10:55 AM CDT, 30 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
1055 AM CDT MON JUN 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1040 AM HAIL 1 S SABULA 37.39N 90.70W
06/15/2009 E1.50 INCH IRON MO LAW ENFORCEMENT
GOLFBALL SIZE HAIL REPORTED BY LAW ENFORCEMENT ON
COUNTY ROAD 118 1 MILE SOUTH OF SABULA
&&
CORRECTED LOCATION...EVENT
EVENT NUMBER LSX0902365
SIPPRELLLocal storm report, Jun 15, 10:59 AM CDT, 26 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE ST LOUIS MO
1059 AM CDT MON JUN 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1040 AM HAIL 1 S SABULA 37.39N 90.70W
06/15/2009 E1.75 INCH IRON MO LAW ENFORCEMENT
GOLFBALL SIZE HAIL REPORTED BY LAW ENFORCEMENT ON
COUNTY ROAD 118 1 MILE SOUTH OF SABULA
&&
CORRECTED EVENT
EVENT NUMBER LSX0902365
SIPPRELLLocal storm report, Jun 15, 11:10 AM CDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1110 AM CDT MON JUN 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1108 AM HEAVY RAIN ST. PETERS 38.78N 90.61W
06/15/2009 M2.40 INCH ST. CHARLES MO NWS EMPLOYEE
STORM TOTAL THUSFAR ... FROM PARK CHARLES SOUTH
SUBDIVISION
&&
EVENT NUMBER LSX0902367
SIPPRELLLocal storm report, Jun 15, 11:13 AM CDT, 12 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1113 AM CDT MON JUN 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1113 AM HAIL 15 S FREDERICKTOWN 37.35N 90.30W
06/15/2009 E1.00 INCH MADISON MO PUBLIC
HAIL RANGING FROM DIME TO QUARTER SIZE
&&
EVENT NUMBER LSX0902368
FGLASSLocal storm report, Jun 15, 11:20 AM CDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE ST LOUIS MO
1120 AM CDT MON JUN 15 2009
..TIME.. ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE.. ....MAG.... ..COUNTY LOCATION.. ST.. ...SOURCE....
..REMARKS..
1118 AM HEAVY RAIN 1 SW FENTON 38.53N 90.46W
06/15/2009 M1.50 INCH ST. LOUIS MO TRAINED SPOTTER
SPOTTER IS NEAR NEW SUGAR CREEK AND HAWKINS
&&
EVENT NUMBER LSX0902369
CARNEYThe office that day
Everything else NWS St. Louis, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 15, 6:07 AM CDT | Flash Flood Warning | LSX | Callaway | 6 hr |
| Jun 15, 7:41 AM CDT | Flash Flood Warning | LSX | Montgomery, Warren | 6 hr |
| Jun 15, 8:28 AM CDT | Areal Flood Advisory | LSX | Boone | 6 hr |
| Jun 15, 8:54 AM CDT | Areal Flood Advisory | LSX | Franklin, Jefferson, Saint Charles, Saint Louis, City of Saint Louis | 4 hr |
| Jun 15, 9:03 AM CDT | Severe Thunderstorm Warning | LSX | Crawford, Iron, Reynolds | 42 min |
| Jun 15, 9:09 AM CDT | Flash Flood Warning | LSX | Franklin, Jefferson, Saint Charles, Saint Louis, City of Saint Louis | 6 hr |
| Jun 15, 9:44 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Reynolds, Saint Francois | 46 min |
| Jun 15, 10:25 AM CDT | Severe Thunderstorm Warning | LSX | Iron, Madison | 50 min |
| Jun 15, 12:03 PM CDT | Areal Flood Advisory | LSX | Crawford | 6 hr |
| Jun 15, 12:05 PM CDT | Tornado Warning | LSX | Reynolds | 25 min |
| Jun 15, 12:27 PM CDT | Tornado Warning | LSX | Reynolds | 33 min |
| Jun 15, 12:55 PM CDT | Tornado Warning | LSX | Iron, Reynolds | 50 min |
| Jun 15, 3:01 PM CDT | Areal Flood Warning | LSX | Saint Charles, Saint Louis | 4 hr |
| Jun 15, 3:42 PM CDT | Flash Flood Watch | LSX | Audrain, Boone, Callaway, Cole, Crawford, Franklin and 23 more | 20 hr |
| Jun 15, 5:53 PM CDT | River Flood Warning | LSX | Reynolds | 51 hr |
| Jun 15, 6:39 PM CDT | Areal Flood Warning | LSX | Saint Charles | 6 hr |
Nearby
Severe Thunderstorm Warnings in Missouri, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.